# SDR EIAA970205

- Difficulty date: September 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - DURING B-CHECK, FOUND A CRACK IN NOSE GEAR WHEEL WELL SKIN RIGHT SIDE WALL AT FS 260, WL 145, RBL 30.  FABRICATED AND INSTALLED REPAIRS IAW SRM 51-30-2.  (M)
